Alert archive / Colorado / Freeze Warnings in 2012
Freeze Warning 6, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at Oct 17, 2012, 2:53 PM MDT for 10 counties in Colorado. It took effect at Oct 18, 2012, 3:00 AM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2012, 2:53 PM MDT (20:53 UTC)
- In effect from
- Oct 18, 2012, 3:00 AM MDT
- Expired
- Oct 18, 2012, 8:00 AM MDT
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Custer County, CO, Fremont County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2469 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
969 WWUS75 KPUB 172053 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 253 PM MDT WED OCT 17 2012 COZ083-086-088-093-095>098-180300- /O.UPG.KPUB.FZ.A.0005.121018T0900Z-121018T1400Z/ /O.NEW.KPUB.FZ.W.0006.121018T0900Z-121018T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- LA JUNTA VICINITY/OTERO COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY- INCLUDING...CANON CITY...PENROSE...PUEBLO...TRINIDAD...LA JUNTA... ROCKY FORD...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR 253 PM MDT WED OCT 17 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...PUEBLO...OTERO...KIOWA...BENT...PROWERS...WESTERN LAS ANIMAS...AND EASTERN FREMONT COUNTIES. * TEMPERATURES...OVERNIGHT LOWS WILL FALL TO BETWEEN 25 AND 32 DEGREES WITH THE COLDEST TEMPERATURES EXPECTED ALONG THE ARKANSAS RIVER VALLEY. * IMPACT...FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$ COZ094-099-180300- /O.NEW.KPUB.FZ.W.0006.121018T0900Z-121018T1400Z/ EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BRANSON...KIM...SPRINGFIELD...WALSH 253 PM MDT WED OCT 17 2012 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM MDT THURSDAY. * LOCATION...EASTERN LAS ANIMAS AND BACA COUNTIES. * TEMPERATURES...OVERNIGHT LOWS WILL LIKELY FALL TO BETWEEN 28 AND 32 DEGREES BY EARLY THURSDAY MORNING. * IMPACT...FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
3 follow-up statements
078 WWUS75 KPUB 180232 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 832 PM MDT WED OCT 17 2012 COZ083-086-088-093>099-181015- /O.CON.KPUB.FZ.W.0006.121018T0900Z-121018T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...PUEBLO...TRINIDAD...LA JUNTA... ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS... LAMAR...SPRINGFIELD...WALSH 832 PM MDT WED OCT 17 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM MDT THURSDAY. * LOCATION...PUEBLO...OTERO...KIOWA...BENT...PROWERS...WESTERN LAS ANIMAS...AND EASTERN FREMONT COUNTIES. * TEMPERATURES...OVERNIGHT LOWS WILL FALL TO BETWEEN 25 AND 32 DEGREES. THE LOWEST TEMPERATURES ARE EXPECTED ALONG THE ARKANSAS RIVER VALLEY. * IMPACT...FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
059 WWUS75 KPUB 180920 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 320 AM MDT THU OCT 18 2012 COZ083-086-088-093>099-181400- /O.CON.KPUB.FZ.W.0006.000000T0000Z-121018T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...PUEBLO...TRINIDAD...LA JUNTA... ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS... LAMAR...SPRINGFIELD...WALSH 320 AM MDT THU OCT 18 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. * LOCATION...PUEBLO...OTERO...KIOWA...BENT...PROWERS...WESTERN LAS ANIMAS...AND EASTERN FREMONT COUNTIES. * TEMPERATURES...OVERNIGHT LOWS WILL FALL TO BETWEEN 25 AND 32 DEGREES. THE LOWEST TEMPERATURES ARE EXPECTED ALONG THE ARKANSAS RIVER VALLEY. * IMPACT...FREEZING TEMPERATURES WILL DAMAGE OR KILL UNPROTECTED VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A PROLONGED PERIOD OF SUBFREEZING TEMPERATURES IS EXPECTED. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. DRAIN EXPOSED WATER PIPES AND IRRIGATION SYSTEMS. && $$
590 WWUS75 KPUB 181344 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 744 AM MDT THU OCT 18 2012 COZ083-086-088-093>099-181445- /O.EXP.KPUB.FZ.W.0006.000000T0000Z-121018T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- LA JUNTA VICINITY/OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- WESTERN KIOWA COUNTY-EASTERN KIOWA COUNTY- LAS ANIMAS VICINITY/BENT COUNTY-LAMAR VICINITY/PROWERS COUNTY- SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...PUEBLO...TRINIDAD...LA JUNTA... ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS... LAMAR...SPRINGFIELD...WALSH 744 AM MDT THU OCT 18 2012 ...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Oct 17, 1:13 PM MDT, 1 hour 40 minutes earlier.
Area forecast discussion, Oct 17, 1:13 PM MDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 113 PM MDT WED OCT 17 2012 .SHORT TERM...EXPANDED RED FLAG WARNING TO INCLUDE PUEBLO AND OTERO COUNTIES...WHERE HUMIDITY HAS TANKED AND WINDS ARE GUSTING OVER 30 KNOTS. ALSO MADE CHANGES TO DEWPOINTS TO ACCOUNT FOR EXTREMELY DRY AIR MASS SPREADING OVER THE REGION. && .PREV DISCUSSION... /ISSUED 1143 AM MDT WED OCT 17 2012/ AVIATION...VFR CONDITIONS ALL OF SOUTHERN COLORADO TODAY...TONIGHT AND THURSDAY. WINDS WILL CONTINUE TO GUST TO BETWEEN 25 AND 35 KNOTS OUT OF THE NORTHWEST MOST LOCATIONS THROUGH 00Z...THEN DIMINISH TO LIGHT NORTHERLY OVERNIGHT. PREV DISCUSSION... /ISSUED 328 AM MDT WED OCT 17 2012/ SHORT TERM... (TODAY AND TONIGHT) .DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON... .FREEZE CONDITIONS FOR THE PLAINS TONIGHT... CURRENTLY...A STRONG COLD FRONT HAS PUSHED SOUTH ACROSS THE EASTERN PLAINS THIS MORNING WITH GUSTY NORTHERLY WINDS ACROSS THE REGION. GUSTS HAVE BEEN RUNNING AROUND 30 TO 35 KTS FOR THE PLAINS. MOUNTAIN REGIONS HAVE SEEN THE HIGHEST GUSTS...WITH THE CENTRAL MOUNTAINS SEEING GUSTS OVER 50 KTS. RADAR SHOWS A WEAK BAND OF LIGHT PRECIPITATION OVER THE CENTRAL MOUNTAINS...SOUTHEAST ALONG THE HIGHWAY 50 CORRIDOR OF FREMONT COUNTY. WEBCAMS SHOW PRECIPITATION IS REACHING THE GROUND OVER THE MOUNTAINS...AND LIGHT SPRINKLES HAVE BEEN REPORTED FURTHER SOUTH. CURRENT RADAR TRENDS AND HIGH RES MODEL ANALYSIS HAVE THIS PRECIPITATION DISSIPATING THROUGH 12Z. ANY SNOWFALL THIS MORNING WILL REMAIN CONFINED TO THE CENTRAL MOUNTAINS ON WEST FACING PEAKS WHERE A QUICK INCH OR TWO IS POSSIBLE. TODAY...MAIN CONCERN FOR THIS AFTERNOON IS DANGEROUS FIRE WEATHER CONDITIONS FOR MOST OF SOUTHERN COLORADO. STRONG GUSTY NORTHERLY FLOW WILL CONTINUE ACROSS THE REGION THROUGH THIS AFTERNOON WITH MOST AREAS SEEING GUSTS 25 TO 30 MPH. IN ADDITION TO THE WINDS...VERY DRY AIR BEHIND AN UPPER LEVEL TROUGH TO THE EAST WILL ADVECT INTO THE REGION BY EARLY THIS AFTERNOON. DEW POINTS WILL TANK QUICKLY...WITH GUIDANCE SUGGESTING SINGLE DIGIT READINGS AND HUMIDITY VALUES IN THE 5 TO 10 PERCENT RANGE. ADDED THE SAN LUIS VALLEY...FREMONT COUNTY ALONG WITH BENT AND PROWERS COUNTIES TO THE RED FLAG WARNING BASED ON THE LATEST HIGH RES MODEL WINDS. EXTREME CAUTION IS ADVISED THIS AFTERNOON WITH ANY OUTDOOR BURNING ACTIVITIES. ANY RAIN SHOWERS AND SNOW FALLING OVER THE CENTRAL MOUNTAINS SHOULD DISSIPATE AND COME TO AN END AROUND SUNRISE THIS MORNING WITH DRY CONDITIONS THROUGH THE REST OF THE DAY. TEMPERATURES WILL BE MUCH COOLER THIS AFTERNOON. HIGHS WILL ONLY TOP OUT IN THE 60S FOR THE PLAINS. TONIGHT...THE LATEST MODEL GUIDANCE SUGGESTS WINDS WILL DECREASE THIS EVENING WITH AROUND 5 KTS OR SO OF WIND FOR MOST OF THE PLAINS. WITH THE EXTREMELY DRY AIR IN PLACE...CLEAR SKIES AND LIGHT WINDS...TEMPERATURES SHOULD FALL RAPIDLY ACROSS THE PLAINS. HAVE ISSUED A FREEZE WATCH FOR THE ARKANSAS RIVER VALLEY WHERE ONLY SPOTTY FREEZING HAS ALREADY OCCURRED THIS FALL. LEFT EASTERN LAS ANIMAS AND BACA COUNTIES OUT OF THE WATCH FOR NOW SINCE WINDS LOOK A BIT STRONGER THERE OVERNIGHT AND SHOULD KEEP TEMPERATURES IN THE LOWER 30S. PREPARATIONS SHOULD BE MADE TO PROTECT PLANTS AND PROPERTY SENSITIVE TO FREEZING CONDITIONS. OVERNIGHT LOWS WILL FALL INTO THE MID 20S FOR THE ARKANSAS RIVER VALLEY...AND UPPER 20S TO LOWER 30S FOR MUCH OF THE REST OF THE EASTERN PLAINS. 88 LONG TERM... (THURSDAY THROUGH TUESDAY) DRY NW FLOW ALOFT WL BE FOUND OVR THE AREA THURSDAY AND FRIDAY. THU IT WILL STILL BE A BIT BREEZY OVR THE FAR SOUTHEAST PLAINS AND WITH MIN RH VALUES EXPECTED TO BE BETWEEN 10 AND 15 PERCENT IT IS POSSIBLE THAT SOME AREAS OF THE FAR SERN PLAINS COULD SEE RED FLAG CONDITIONS IN THE AFTERNOON...MAINLY KIOWA AND PROWERS COUNTIES. HOWEVER TOWARD EVENING THE GRADIENT OVR THAT AREA IS EXPECTED TO DECREASE...SO A BIT UNCERTAIN IF CRITERIA WL BE MET FOR A LONG ENOUGH PERIOD. WL NOT ISSUE A FIRE WX HIGHLIGHT AT THIS TIME. HIGHS ON THU ARE EXPECTED TO BE AROUND TO A LITTLE BELOW AVERAGE...AND ON FRI ARE EXPECTED TO BE SEVERAL DEGREES ABOVE AVERAGE. SAT THE UPR FLOW BECOMES MORE WESTERLY AND THEN TRANSITIONS TO MORE OF A SOUTHWESTERLY DIRECTION ON SUN AS AN UPR TROF AFFECTS THE WESTERN STATES. BOTH SAT AND SUN ARE EXPECTED TO BE DRY OVR THE FORECAST AREA. THEN FOR MON THE ECMWF AND THE GFS SHOW THE REMNANTS OF HURRICANE PAUL MOVING INTO NM AND SRN CO...POSSIBLY BRINGING A SMALL CHANCE FOR PCPN. THE GFS IS A BIT FASTER AND FARTHER SOUTH WITH THIS SYSTEM THAN THE ECMWF WHICH BRINGS IT ACRS THE SERN CORNER OF CO. WL KEEP THE FORECAST DRY FOR NOW. HIGHS ARE EXPECTED TO REMAIN ABOVE AVERAGE ON SUN...THEN COOLING A BIT FOR MON AND TUE. AVIATION... VFR CONDITIONS AT ALL TERMINALS THROUGH THURSDAY. NORTHERLY WINDS WILL REMAIN GUSTY AT KCOS AND KPUB THROUGH AROUND 22Z THIS AFTERNOON BEFORE DECREASING TONIGHT. GUSTS TO NEAR 35 KTS WILL BE POSSIBLE AT BOTH KCOS AND KPUB. NORTHWESTERLY WINDS AT KALS WILL BE GUSTY AS WELL BUT ONLY TO NEAR 25 KTS THIS AFTERNOON. 88 && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR COZ221-222-224- 226>228-231-232-234>236. FREEZE WATCH FROM LATE TONIGHT THROUGH THURSDAY MORNING FOR COZ083-086-088-093-095>098. && 10/81
Hazardous weather outlook, Oct 17, 6:28 AM MDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 628 AM MDT WED OCT 17 2012 COZ058>089-093>099-181230- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 628 AM MDT WED OCT 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT DANGEROUS FIRE WEATHER CONDITIONS ARE FORECAST FOR MUCH OF SOUTHERN COLORADO THIS AFTERNOON. WIDESPREAD WINDS WILL GUST AROUND 30 MPH AND COMBINE WITH HUMIDITY VALUES UNDER 15 PERCENT...TO PRODUCE THE DANGEROUS CONDITIONS. EXTREME CAUTION SHOULD BE EXERCISED WITH ALL OUTDOOR BURNING ACTIVITIES. CLEAR SKIES...VERY DRY AIR AT THE SURFACE AND LIGHT WINDS WILL SET THE STAGE FOR FREEZING CONDITIONS FOR THE EASTERN COLORADO PLAINS TONIGHT. TEMPERATURES WILL FALL INTO THE MID 20S TO LOWER 30S FOR THE PLAINS. PRECAUTIONS SHOULD BE TAKEN TO PROTECT PLANTS AND PROPERTY FROM THESE COLD TEMPERATURES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 88/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 3:48 AM MDT | Freeze Watch | PUB | Bent, Custer, Fremont, Kiowa, Las Animas, Otero and 3 more | 11 hr |
Nearby
Freeze Warnings in Colorado, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.